| Model Number |
480460-12 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted nephrectomy surgical procedure, the sureform 60 stapler kept asking for the clamp grip after closing.It also did not ask for the color when connecting.Help from a second surgeon and digital assistance from intuitive but remained uncooperative.Eventually, stacking was done with a manual echelon.The procedure was converted with no reported injury.There was a delay of less than 15 minutes.Intuitive followed up and obtained additional information.Procedure was converted to laparoscopy due to instrument failure.Patient tolerated the conversion.Instrument was inspected prior to use.No damage out of the ordinary.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.